# SDR R61A2024071800313

- Difficulty date: June 29, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 47,801 hours, 29,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 6349815211251
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAR FINDING #2 AFT AVIONICS WORK LIGHT CONNECTOR BURNED. MX REPLACED LIGHT CONNECTORS PN 63498-1 / 521125-1 IAW SWPM 20-41-10
